# SDR REXA2015081600804

- Difficulty date: August 16, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 23,722 hours, 21,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PAX DOOR WILL NOT OPEN AFTER HANDLE IS PULLED.   R & R FWD & AFT PAX DOOR FRAME ROLLERS IAW ENGINEERING DWG 600-31469.
